Key Title: Journal of Engineering Mathematics
CODEN: JLEMAU
ISSN: 0022-0833
Language: eng
Frequency: M
Publisher: Dordrecht, Springer Netherlands
Publication Date: 1966
Subject Headings: ENGINEERING
MATHEMATICS
DDC Class No: 510
620
Online Availability: (http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0022-0833)


Current Holding Institutions

No Holding Institutions Available

Holdings Institutions

Indian Institute of Technology, Kanpur
Indian Institute of Technology, Delhi, Available Volumes: NULL(missing: NULL)
Indian Institute of Technology, Bombay, Available Volumes: NULL(missing: NULL)
Indian Institute of Technology, Kharagpur
Indian Institute of Science, Bangaluru, Available Volumes: NULL(missing: NULL)
University of Hyderabad, Hyderabad, Available Volumes: NULL(missing: NULL)
University of Pune, Pune, Available Volumes: NULL(missing: NULL)
Indian Institute of Technology, Madras, Available Volumes: NULL(missing: NULL)
Banaras Hindu University,Varanasi , Available Volumes: Vol.24-26,1990-92
Gulbarga University, Gulbarga, Available Volumes: Vol.7-15,1973-1981(missing: Vol.11,No.2)
University of Hyderabad, Hyderabad, Available Volumes: Vol.20-;1986-(missing: Vol.1-19)
Indian Institute of Technology, Madras, Available Volumes: Vol.1,1966+(missing: Vol.2,33-34)
Kurukshetra University, Kurukshetra, Available Volumes: Vol.11-17,1977-83
Panjab University, Chandigarh, Available Volumes: Vol.12-15,1978-1981;Vol.19,1985;Vol.22,1988
Punjab Agricultural University, Ludhiana, Available Volumes: Vol.9-21,1975-1987;vol.23,1989